Alert archive / North Dakota / Wind Advisories in 2010

Wind Advisory 8, NWS Bismarck, ND

May 5, 20104 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at May 5, 2010, 3:12 AM MDT for 4 counties in North Dakota. It took effect at May 5, 2010, 9:00 AM MDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
May 5, 2010, 3:12 AM MDT (09:12 UTC)
In effect from
May 5, 2010, 9:00 AM MDT
Expired
May 5, 2010, 12:00 PM MDT
In force
3 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Bowman County, ND, Hettinger County, ND, Slope County, ND

The radar

The Bismarck radar (KBIS), 180 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1434 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WWUS73 KBIS 050912
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
412 AM CDT WED MAY 5 2010

...VERY WINDY CONDITIONS WILL CONTINUE THIS MORNING...

.A LOW PRESSURE SYSTEM OVER NORTHEAST NORTH DAKOTA WILL CONTINUE
MOVING EAST TODAY. STRONG NORTHWEST WINDS WILL CONTINUE ACROSS
SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA THIS MORNING. SUSTAINED
WINDS OF 30 TO 40 MPH WITH HIGHER GUSTS CAN BE EXPECTED. THE WINDS
WILL DIMINISH TO 20 TO 30 MPH BY AFTERNOON.

USE CAUTION IF YOU HAVE TRAVEL PLANS ACROSS SOUTHWEST AND SOUTH
CENTRAL NORTH DAKOTA THIS MORNING. THE STRONG WINDS WILL MAKE IT
DIFFICULT TO DRIVE...ESPECIALLY IN HIGH PROFILE VEHICLES.

NDZ018>020-031>035-042-045-046-051715-
/O.CAN.KBIS.HW.W.0002.000000T0000Z-100505T1200Z/
/O.EXB.KBIS.WI.Y.0007.000000T0000Z-100505T1800Z/
DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-
GRANT-SIOUX-EMMONS-
INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER...
BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK...ELGIN...
FORT YATES...LINTON
412 AM CDT WED MAY 5 2010 /312 AM MDT WED MAY 5 2010/

...HIGH WIND WARNING REPLACED BY A WIND ADVISORY...IN EFFECT
UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS
AFTERNOON. THE WIND ADVISORY REPLACES THE HIGH WIND WARNING THAT
WAS IN EFFECT.

* EXPECT WINDS OF 20 TO 35 MPH WITH GUSTS TO 40 MPH THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.


&&

$$

NDZ017-051015-
/O.CAN.KBIS.HW.W.0002.000000T0000Z-100505T1200Z/
MCKENZIE-
INCLUDING THE CITY OF...WATFORD CITY
412 AM CDT WED MAY 5 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE HIGH
WIND WARNING. 

STRONG WINDS ARE NO LONGER BEING REPORTED. TODAY WILL BE WINDY BUT WINDS
WILL BE NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH WHICH IS BELOW
WIND ADVISORY CRITERIA. 

$$

NDZ001>005-009>013-021>023-025-051015-
/O.CAN.KBIS.WI.Y.0007.000000T0000Z-100505T1200Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON
412 AM CDT WED MAY 5 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY. 

STRONG WINDS ARE NO LONGER BEING REPORTED. TODAY WILL BE WINDY BUT WINDS
WILL BE NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH WHICH IS BELOW
WIND ADVISORY CRITERIA. 

$$

NDZ040-041-043-044-051715-
/O.NEW.KBIS.WI.Y.0008.100505T1500Z-100505T1800Z/
/O.EXT.KBIS.HW.W.0002.000000T0000Z-100505T1500Z/
SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER
312 AM MDT WED MAY 5 2010

...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 AM MDT THIS MORNING...
...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO NOON MDT
TODAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO NOON MDT
TODAY. THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 AM MDT THIS
MORNING. 

* SUSTAINED NORTHWEST WINDS AROUND 40 MPH WITH GUSTS AROUND 55
  MPH CAN BE EXPECTED EARLY THIS MORNING. THE WINDS WILL DIMINISH TO
  AROUND 30 MPH WITH GUSTS TO 40 MPH BY LATE MORNING THEN DOWN TO
  20 TO 30 MPH BY EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NDZ036-037-047-048-050-051-051715-
/O.EXT.KBIS.WI.Y.0007.000000T0000Z-100505T1800Z/
KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...STEELE...JAMESTOWN...NAPOLEON...
EDGELEY...ASHLEY...OAKES
412 AM CDT WED MAY 5 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON.

* EXPECT NORTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH THIS
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
888 
WWUS73 KBIS 051548
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1048 AM CDT WED MAY 5 2010

...WINDY CONDITIONS WILL CONTINUE INTO THE EARLY AFTERNOON...

.A LOW PRESSURE SYSTEM OVER NORTHERN MINNESOTA WILL CONTINUE
MOVING EAST TODAY. STRONG NORTHWEST WINDS WILL CONTINUE THIS
MORNING...BUT ARE EXPECTED TO DIMINISH THIS AFTERNOON. THE
STRONGEST WINDS WILL BE IN THE JAMES RIVER VALLEY...WHERE GUSTS
TO AROUND 50 MPH CAN BE EXPECTED LATE THIS MORNING. WINDS WILL
BE LIGHTER AS YOU GO WEST. WINDS WILL DIMINISH TO 20 TO 30 MPH
ACROSS ALL OF THE SOUTHWEST AND SOUTH CENTRAL THIS AFTERNOON.

USE CAUTION IF YOU HAVE TRAVEL PLANS ACROSS SOUTHWEST AND SOUTH
CENTRAL NORTH DAKOTA THIS MORNING. THE STRONG WINDS WILL MAKE IT
DIFFICULT TO DRIVE...ESPECIALLY IN HIGH PROFILE VEHICLES.

NDZ018>020-031>037-042-045>048-050-051-051800-
/O.CON.KBIS.WI.Y.0007.000000T0000Z-100505T1800Z/
DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-
KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER...
BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE...
JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...
ASHLEY...OAKES
1048 AM CDT WED MAY 5 2010 /948 AM MDT WED MAY 5 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS
AFTERNOON...

* EXPECT WINDS OF 20 TO 35 MPH WITH GUSTS TO 40 MPH THROUGH EARLY
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NDZ040-041-043-044-051800-
/O.CON.KBIS.WI.Y.0008.000000T0000Z-100505T1800Z/
SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER
948 AM MDT WED MAY 5 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY...

* EXPECT NORTHWEST WINDS GUSTING TO AROUND 40 MPH THIS MORNING.
  THE WINDS WILL SUBSIDE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
515 
WWUS73 KBIS 051805
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
105 PM CDT WED MAY 5 2010

...WIND ADVISORY HAS EXPIRED...

.THE STRONG LOW PRESSURE SYSTEM THAT WAS ASSOCIATED WITH THE
STRONG NORTHWEST WINDS WAS OVER NORTHERN MINNESOTA AND MOVING
EASTWARD. EXPECT NORTHWEST WINDS OF 15 TO 25 MPH WITH A FEW GUSTS
OVER 30 MPH OVER CENTRAL NORTH DAKOTA THIS AFTERNOON...BEFORE
DECREASING THIS EVENING. THE WINDS ARE NO LONGER IN WIND ADVISORY
CRITERIA...THUS THE WIND ADVISORY FOR SOUTHERN NORTH DAKOTA HAS
EXPIRED. 

NDZ018>020-031>037-042-045>048-050-051-051915-
/O.EXP.KBIS.WI.Y.0007.000000T0000Z-100505T1800Z/
DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-
KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER...
BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE...
JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...
ASHLEY...OAKES
105 PM CDT WED MAY 5 2010 /1205 PM MDT WED MAY 5 2010/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

EXPECT NORTHWEST WINDS OF 15 TO 25 MPH WITH A FEW GUSTS OVER 30
MPH AT TIMES THIS AFTERNOON.

$$

NDZ040-041-043-044-051915-
/O.EXP.KBIS.WI.Y.0008.000000T0000Z-100505T1800Z/
SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER
1205 PM MDT WED MAY 5 2010

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

EXPECT NORTHWEST WINDS OF 15 TO 25 MPH WITH A FEW GUSTS OVER 30
MPH AT TIMES THIS AFTERNOON.



$$

JV

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at May 5, 2:07 AM MDT, 1 hour 5 minutes earlier.

Area forecast discussion, May 5, 2:07 AM MDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
307 AM CDT WED MAY 5 2010

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT
WINDS IN THE SOUTHWEST CONTINUE STRONG WITH SUSTAINED WINDS 35 TO
40 MPH AND GUSTS OF 50 TO 60 MPH. WILL EXTEND THE HIGH WIND
WARNING IN THE SOUTHWEST FOUR COUNTIES UNTIL 15Z OR 9 AM MDT THEN
GO WITH A WIND ADVISORY UNTIL 18Z OR NOON MDT. FOR THE REST OF
SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA...WINDS HAVE DROPPED
BELOW WARNING CRITERIA AND ARE IN THE ADVISORY CRITERIA AND SHOULD
REMAIN THERE THROUGH THE REMAINDER OF THE MORNING. STRONG WINDS
CONTINUE SOUTH OF A TROUGH/COLD FRONT ROTATING AROUND THE SURFACE
LOW IN NORTHEAST NORTH DAKOTA. THE STRONG WINDS ALOFT HAVE BEEN
SHIFTING SOUTH AHEAD OF THE FRONT. EVEN WITH THE PASSAGE OF THE
FRONT LIKELY TO SEE WINDY CONDITIONS THROUGH THE DAY AS THE
PRESSURE GRADIENT REMAINS FAIRLY STRONG BEHIND THE SURFACE LOW.
THE LOW SHOULD BE FAR ENOUGH EAST OF THE AREA BY EVENING FOR THE
WINDS TO LIGHTEN SIGNIFICANTLY. IN ADDITION MOISTURE WRAPPING
AROUND THE LOW TODAY WILL BRING SPOTTY RAIN AND SNOW SHOWERS TO
THE AREA THIS MORNING...MAINLY SCATTERED TO ISOLATED SHOWERS THIS
AFTERNOON AS TEMPERATURES RISE.

THE NEXT CHALLENGE WILL BE THE SURFACE LOW THAT WILL MOVE INTO THE
PLAINS ON THURSDAY WHILE THE STRONGEST UPPER LEVEL FEATURES WILL
MOVE ACROSS THE DAKOTAS. THE MODELS ALL INDICATE SIGNIFICANT
POTENTIAL FOR PRECIPITATION AND ALL TRACK THE 700 MB LOW ACROSS
THE DAKOTAS NEAR THE ND/SD BORDER BUT WITH THE USUAL DIFFERENCES.
THICKNESSES ARE BELOW 540 DECAMETERS WITH 850 TEMPERATURES
GENERALLY BELOW 0 DEGREES CELSIUS WHICH INDICATES A POTENTIAL FOR
SIGNIFICANT SNOWFALL. AT THIS POINT...THE TRACK OF THE HEAVIEST
SNOW IS STILL SOMEWHAT IN DOUBT BUT APPEARS THAT THE BEST
POTENTIAL WILL BE IN THE SOUTHWEST AND SOUTH CENTRAL PARTS OF THE
STATE. CONSEQUENTLY WILL ISSUE A WINTER STORM WATCH FOR HEAVY SNOW
FOR THOSE COUNTIES ALONG INTERSTATE 94 FROM THE MONTANA BORDER TO
BISMARCK AND SOUTH. WILL START THE WATCH IN THE SOUTHWEST AROUND 3
AM MDT THURSDAY MORNING...THEN ADD THE REST OF SOUTHWEST AND SOUTH
CENTRAL ND AFTER 6 AM MDT OR 7 AM CDT THAT MORNING...ENDING AT 6
AM MDT OR 7 AM CDT FRIDAY MORNING. DUE TO CLOUDS AND
PRECIPITATION...TEMPERATURES SHOULD SEE ONLY MINOR RISES ON FRIDAY
IN THE SOUTHWEST AND SOUTH CENTRAL...BETTER ELSEWHERE BUT STILL
BELOW NORMAL. FRIDAY SHOULD BE THE BEGINNING OF A WARMING
TREND...BUT WILL STILL BE WELL BELOW NORMAL MOST AREAS.

.LONG TERM...SATURDAY THROUGH TUESDAY NIGHT...
MODELS AGREE IN DEPICTING A PROGRESSIVE PATTERN WITH GENERALLY BELOW
NORMAL HEIGHTS ACROSS SOUTHERN CANADA AND THE CENTRAL US. THE
EXTENDED PERIOD WILL BE COOL AND WET. I WILL FOCUS ON THE WAVE
MOVING ACROSS THE REGION ON MONDAY AND TUESDAY. ALTHOUGH THE ECMWF
AND GFS DIFFER SOMEWHAT BY MONDAY...GENERALLY THERE IS A BROAD
SOUTHWEST FETCH AT H500 MB ACROSS THE CENTRAL US. THIS WILL GIVE
AMPLE OPPORTUNITY FOR LOW LEVELS TO TAP INTO GULF MOISTURE. SO WILL
RAISE THE PROBABILITY FOR PRECIPITATION INTO THE CHANCE CATEGORY OR
30 TO 50 PERCENT RANGE. TEMPERATURES WILL CONTINUE TO BE COOL...WITH
HIGHS UPPER 40S TO MID 50S AND LOWS IN THE 30S. I WILL KEEP THE
PRECIPITATION AS RAIN AS TEMPS LOOK TOO WARM FOR SNOW.

&&

.AVIATION...THE MAIN HAZARDS TO AVIATION CONTINUE TO BE THE STRONG WINDS
AND IFR CIGS ASSOCIATED WITH TROUGH OF LOW PRESSURE/COLD FRONT
SWEEPING ACROSS THE STATE. AT 3 AM CDT/08Z SURFACE LOW PRESSURE
CENTERED OVER NORTHWEST MINNESOTA WITH A TROUGH EXTENDING WESTWARD
TO EASTERN MONTANA. VERY GUSTY WINDS ASSOCIATED WITH THE TROUGH
PASSAGE CONTINUE ACROSS SOUTHWEST NORTH DAKOTA. COOLER AIR ACROSS
SOUTHERN CANADA WILL BEGIN TO CHANGE THE RAIN SHOWERS TO SNOW
SHOWERS EARLY WEDNESDAY. EXPECT CIGS OCNLY BELOW 1 THOUSAND AND
VISIBILITIES 3 TO 5 MILES IN SNOW SHOWERS AT DIK/ISN/MOT. BIS AND
JMS WILL SEE ISOLATED RAIN SHOWERS. WINDS OF 25 TO 45 KTS LIKELY
TO PERSIST AT DIK THROUGH 15Z THEN DIMINISH.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON FOR
NDZ018>020-031>037-042-045>048-050-051.

HIGH WIND WARNING UNTIL 9 AM MDT THIS MORNING FOR NDZ040-041-043-
044.

WIND ADVISORY FROM 9 AM THIS MORNING TO NOON MDT TODAY FOR
NDZ040-041-043-044.

WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE THURSDAY NIGHT
FOR NDZ040-041-043-044.

WINTER STORM WATCH FROM THURSDAY MORNING THROUGH FRIDAY MORNING
FOR NDZ031>035-042-045-046.

&&

TSW/WAA
Hazardous weather outlook, May 4, 3:42 PM MDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
442 PM CDT TUE MAY 4 2010

NDZ034-035-041-042-044>046-052145-
MORTON-BURLEIGH-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-
442 PM CDT TUE MAY 4 2010 /342 PM MDT TUE MAY 4 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A HIGH WIND WARNING IS IN EFFECT TONIGHT. A RED FLAG WARNING IS
IN EFFECT THROUGH EARLY EVENING. SEE WWW.WEATHER.GOV/BISMARCK FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER UPPER LEVEL SYSTEM WILL MOVE INTO THE NORTHERN PLAINS ON
THURSDAY BRINGING RAIN AND SNOW SHOWERS. SNOW ACCUMULATION IS
POSSIBLE BY THE TIME THE SYSTEM EXITS THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ017>020-031>033-040-043-052145-
MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-
BOWMAN-
442 PM CDT TUE MAY 4 2010 /342 PM MDT TUE MAY 4 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A HIGH WIND WARNING IS IN EFFECT TODAY AND TONIGHT. SEE
WWW.WEATHER.GOV/BISMARCK FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER UPPER LEVEL SYSTEM WILL MOVE INTO THE NORTHERN PLAINS ON
THURSDAY BRINGING RAIN AND SNOW SHOWERS. SIGNIFICANT SNOW
ACCUMULATION MAY BE POSSIBLE BY THE TIME THE SYSTEM EXITS THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001>005-009>013-021>023-025-036-037-047-048-050-051-052145-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
442 PM CDT TUE MAY 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER UPPER LEVEL SYSTEM WILL MOVE INTO THE NORTHERN PLAINS ON
THURSDAY BRINGING RAIN AND SNOW SHOWERS. SOME LIGHT SNOW
ACCUMULATION IS POSSIBLE BY THE TIME THE SYSTEM EXITS THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TWH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 3:42 AM MDTWinter Storm WatchBISAdams, Billings, Bowman, Burleigh, Emmons, Golden Valley and 4 more12 hr
May 5, 3:45 PM MDTWinter Storm WarningBISAdams, Billings, Bowman, Burleigh, Emmons, Foster and 10 more42 hr
May 5, 3:45 PM MDTWinter Weather AdvisoryBISAdams, Billings, Burleigh, Dunn, Emmons, Foster and 16 more47 hr

Nearby

Wind Advisories in North Dakota, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.